# SDR 06FDEA03406

- Difficulty date: September 23, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47827
- Aircraft time: 67,608 hours, 21,551 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nr 2 Transducer
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER GEAR WAS EXTENDED ON APPROACH GOT "ANTI SKID L FAIL" LEVEL 2 ALERT.  RAN QRH PROCEDURE SEVERAL TIMES BUT CONTINUED TO HAVE SAME ALERT.  LANDING UNEVENTFUL WITH INSPECTION BY FIRE DEPT PERSONNEL.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT.  NO HELP.  FOUND NR 1 WHEEL TRANSDUCER WIRING CONNECTOR DISCONNECTED.  REINSTALLED NR 1 TRANSDUCER.  NO HELP.  FOUND NR 2 WHEEL TRANSDUCER ALSO DISCONNECTED.  REINSTALLED NR 2 CONNECTOR AND PERFORMED ANTI-SKID TEST.  ALL TESTS PASSED.
